# SDR DALA2024090308673

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 31,198 hours, 12,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5261527) LT AFT EMERGENCY LIGHTS INOP. R+R AFT EMERGENCY LIGHTS POWER PACK PER B737 AMM 33-51. OPS CHK GOOD.
